# SDR R61A201711290961

- Difficulty date: November 29, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17067176403
- Condition: Corroded
- Location: Frames 17-22
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION AT THE FORWARD CARGO DOOR CUTOUT 6EA LOWER KICK PLATE BRACKETS. MAINTENANCE REMOVED AND REPLACED 6EA LOWER KICK PLATE BRACKETS (SUPPORTS) AT THE FORWARD CARGO DOOR CUTOUT (P/N'S 170-67032-401 & 170-67176-403) IAW E170 SRM 51-12-01, 51-10-03, 51-41-01, 51-40-02 AND 51-75-16. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
